on this site I have met many people with similar problems that are currently plaguing me.
That's why I signed up here in the hope that you can help me further.
I will try to keep that in a nutshell.
In a clinic during end of 2017 I took 100-200 mg of Trazodone for the depression, anxiety and sleep disorders I was facing.
I only took the pills for a total of 9 days and stopped when I realized that I developed a variety of sexual and mental side effects.
Today, 5 months after withdraw, I still have the following symptoms:
- Testicular pain, they were worse at the beginning and are now 99% gone, but sometimes I still have pain going from the testicles to the upper crotch.
- "Chemical castration", essentially no libido
- numb genital, the testicles are almost completely numb the penis is only slightly
better. The penis root feels numb and relaxed. It's like the connection
separated between brain and penis.
- The erections are not that strong anymore. It is a bit better if I clamp the pants under my testicles. As soon as I take it away, the testicle falls down and the erection fades immediately.
- reduced sperm count
- It may sound weird, but my scrotum is more hanging now. I know that it has
something to do with heat and cold, but before that it was never so extreme.
The skin seems to be completely surplus (but no testicles shrinking)
It looks like I have the scrotum of a 100 year old.
- visible skin changes on the testicles: the skin is thin, shiny and wrinkled.
You can imagine it like parchment paper.
The skin feels also hardened, somehow "rubbery"
- Orgasms are a little less satisfying
I am a young man and everything worked perfectly before I took this garbage.
I masturbated for years 2-3 times a day, just needed to think about sex and wanted.
I know there is a ilness called PSSD that can cause such symptoms after stopping antidepressants.
On the local self-help forums, I was told it would be very unlikely to get PSSD from Trazodone because it is actually normally known to enhance sexual function and is not a proper SSRI.
Since I took SSRI for 2 years until the beginning of 2017 and had no problems during and after them, I'm very confused and frustrated.
My personal guess is that Trazodone intermeshes with the lower organs of the pelvic floor area because of his alpha-blocking effect.
I found exactly two other people with those problems after Trazodone, also people with PFS and various bodybuilders website report from smilar problems.
However, the Urloge could not find anything, he made an ultrasound, groped and measured prolactin and testosterone, everything was fine, testosterone even slightly increased!
I have been back from the hospital for a few weeks.
The doctors could not find anything.
It has been done:
MRI of the head and lumbar spine
NCS hands and feet
Ultrasound bladder / prostate / testes
I also tried supplements like maca, lecithin and forskolin. I am athletic and eat healthy. It brings nothing at all. Previously I only needed to take a teaspoon of maca a day and was the horniest guy.
Can this really only be the pelvic floor? Did Trazodon destroy me in 9 days?
It is frightening to think that 11 pills have done so much damage and I will never again enjoy having sex again at age 24